Fractional variational iteration method for fractional initial-boundary value problems arising in the application of nonlinear science

Articles > Article ยท 2011

Authors: Yasir KHAN, Naeem FARAZ, Ahmet YILDIRIM, Qingbiao WU

Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 62, pp 2273-2278

DOI: 10.1016/j.camwa.2011.07.014

Summary

In this paper, we suggest a fractional functional for the variational iteration method to solve the linear and nonlinear fractional order partial differential equations with fractional order initial and boundary conditions by using the modified Riemann-Liouville fractional derivative proposed by G. Jumarie. Fractional order Lagrange multiplier has been considered. Solution has been plotted for different values of alpha. (C) 2011 Elsevier Ltd. All rights reserved.

View details